# SDR DXTA2010031504028

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 1,311 hours, 765 cycles
- Engine: Allsn AE3007C
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23086770
- Part serial: 3042
- Condition: Leaking
- Location: Right
- Part time: 1,311 hours, 765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT FL370 "OIL LEVEL LOW R" ILLUMINATED ON THE EICAS. ENGINE OIL WAS AT 8.5 QUARTS LOW AND DECREASING.  COMPLETED THE EMERGENCY CHECKLIST WHCH ULTIMATELY DIRECTED US TO SHUTDOWN THE RT ENGINE.  AFTER SHUTDOWN, NOTICED OIL LEAKING FROM THE RT COWLING AND A LARGE STREAK OF OIL ALONG THE SIDE OF THE NACELLE.  THERE IS CURRENTLY NO OIL SHOWING IN THE RT ENGINE SIGHT GAUGE.  DURING THE PREFLIGHT OIL WAS SHOWING 2.5 QUARTS LOW ON THE RT ENGINE.  R & R ACCESSORY GEARBOX, LEAK & OPERATIONALY CHECK'S GOOD IAW: MFG M/M 72-63-10. MFG REQUESTS AC GENERATOR BE REPLACEMENT. R & R AC GENERATOR, OPERATIONALY CHECK'S GOOD IAW:  MM 24-20-01.
